# SDR SWAA2015030437124

- Difficulty date: March 2, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 46,075 hours, 26,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cushion
- Part number: 69439181
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE UPPER AFT SUPPORT MOUNT CUSHION CRACKED.  R & R CUSHION IAW SRM.
